The Cauchy problem for a certain class of fourth order equations
Differencialʹnye uravneniâ, Tome 9 (1973) no. 1, pp. 183-185
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_1_a25,
author = {I. N. Lanin},
title = {The {Cauchy} problem for a certain class of fourth order equations},
journal = {Differencialʹnye uravneni\^a},
pages = {183--185},
year = {1973},
volume = {9},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_1_a25/}
}
I. N. Lanin. The Cauchy problem for a certain class of fourth order equations. Differencialʹnye uravneniâ, Tome 9 (1973) no. 1, pp. 183-185. http://geodesic.mathdoc.fr/item/DE_1973_9_1_a25/